Skip to content
My WebMD Sign In, Sign Up
confused about my birth control pills and my period
avatar
jannleww posted:
hi, im taking birth control and i messed up last months pills, so i restarted them and 2 weeks into the pills i got my period for about 6 days and then i was told i would get it again at the end of my pills. i have recently had sex with my boyfriend and the condom broke and it is now the end of my pills and im 3 days late, should i be worried?
Reply
 
avatar
fcl responded:
Sounds like your body is still setlling down after being messed up Sometimes it can take a couple of months. The chances are pretty slim that you have anything to worry about but take a pregnancy test if that will set your mind at rest. Remember that the pill is a highly efficient form of birth control and is designed to be used alone so if the condom broke it wouldn't really make much difference other than for STDs.


Helpful Tips

how can a woman restore sensation in her nipples/breast?
since my last pregnancy in 2005, i have no sensation in my breast when stimulated. If anything, it hurts. I am 43 years old and I know I'm ... More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.